Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 358, NWS Atlanta, GA

June 25, 2008Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2008, 2:07 PM EDT for Wilcox County, Georgia. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2008, 2:07 PM EDT (18:07 UTC)
Expired
Jun 25, 2008, 2:24 PM EDT
In force
17 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-250 J/kg
Mixed-layer LCL
1832 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 251807
SVRFFC
GAC315-251845-
/O.NEW.KFFC.SV.W.0358.080625T1807Z-080625T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 PM EDT WED JUN 25 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WILCOX COUNTY IN CENTRAL GEORGIA

* UNTIL 245 PM EDT

* AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR ROCHELLE...MOVING NORTHWEST AT 7 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3198 8351 3202 8332 3185 8329 3184 8346
TIME...MOT...LOC 1807Z 154DEG 6KT 3192 8340

$$
1 follow-up statement
000 
WWUS52 KFFC 251824
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
224 PM EDT WED JUN 25 2008

GAC315-251834-
/O.CAN.KFFC.SV.W.0358.000000T0000Z-080625T1845Z/
WILCOX GA-
224 PM EDT WED JUN 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WILCOX COUNTY IS
CANCELLED...

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ROCHELLE.

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3198 8351 3202 8332 3185 8329 3184 8346
TIME...MOT...LOC 1824Z 154DEG 6KT 3195 8341

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:20 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 25, 12:20 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1220 PM EDT WED JUN 25 2008

.UPDATE...
ISOLATED SHRA...THAT COULD BECOME TSRA LATER...ARE DEVELOPING IN THE
MORE HUMID AIR MASS ACROSS SC/SE PARTS OF THE CWA.  THIS IS
REASONABLE
WITH DEWPOINTS IN THIS AREA IN THE 65-70 RANGE. WILL BRING SLIGHT
CHANCE SHRA/TSRA AREA FURTHER NE TOWARD MCN AND MLJ.  NO OTHER
CHANGES MADE AT THIS TIME.

&&

.SHORT TERM /TODAY THROUGH FRIDAY/...

BOUNDARY CONTINUES STALLED ACROSS THE AREA...WITH DEWPOINTS IN THE
50S TO THE NORTH AND 60S TO THE SOUTH. A COUPLE OF ISOLATED
SHOWERS HAVE POPPED UP IN CENTRAL GEORGIA OVERNIGHT DESPITE AN
EXTREMELY DRY AIRMASS ALOFT. UPPER RIDGE IN PLACE WILL BEGIN TO
SHIFT EAST AS WILL SURFACE HIGH BRINGING SLIGHTLY MORE MOISTURE TO
THE AREA SO DESPITE THIS VERY DRY AIRMASS WILL MENTION ISOLATED
THUNDER IN EXTREME SOUTHERN ZONES THIS AFTERNOON AND EVENING.

FOR THURSDAY INTO FRIDAY...EXPECT AN INCREASE IN MOISTURE FLOW AS
UPPER RIDGE AND SURFACE HIGH CONTINUE TO SLIDE EAST. WITH THE
INCREASING MOISTURE RETURN AT THE LOW LEVELS OF THE ATMOSPHERE
HAVE SLOWLY INCREASED POPS THROUGH THE SHORT-TERM. SLIGHT CHANCE
TO CHANCE THUNDER THROUGH THE SHORT-TERM...AND WITH THE SOUTHERLY
FLOW...INCREASING MOISTURE...AND TEMPERATURES IN THE 80S AND 90S
(COOLING TOWARD THE WEEKEND)...THERE WILL BE THE POSSIBILITY OF AN
ISOLATED SEVERE STORM AS CAPES INCREASE TO BETWEEN 1000-1500 J/KG
ON THURSDAY AND FRIDAY (NAM MORE UNSTABLE)...WITH LIS DROPPING TO
BETWEEN -3 AND -6C. BEST UPPER SUPPORT COMES ON FRIDAY WITH A
SHORTWAVE APPROACHING...THE SURFACE BOUNDARY MENTIONED ABOVE IS
STILL DEPICTED TO BE HANGING AROUND IN THE AREA SO WILL WAIT AND
SEE HOW THAT PLAYS OUT WITH THUNDER DEVELOPMENT.

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...

VERY LARGE UPPER LOW DEVELOPING IN THE NORTHERN PLAINS BEGINS TO
PUSH INTO THE GREAT LAKES ON SATURDAY...PUSHING A FRONT INTO THE
OHIO VALLEY. STILL KIND OF SUSPICIOUS THAT A FRONT WOULD MAKE IT
ALL THE WAY TO THE COAST IN THE SUMMER...BUT THE MODELS ARE IN
GOOD ENOUGH AGREEMENT THAT THE SOLUTIONS CANT REALLY BE ARGUED.
THE FRONT WOULD PUSH INTO OUR AREA SATURDAY AFTERNOON AND
EVENING...AND WE STILL HAVE SOUTHERLY FLOW AHEAD OF IT...SO NO
REAL BREAK IN POPS. AS THE UPPER LOW SITS AND SPINS OVER THE GREAT
LAKES...THE FRONT STALLS OVER THE SOUTHEAST...KEEPING A VERY MOIST
REGIME OVER OUR AREA THROUGH EARLY NEXT WEEK. UNCANNY AGREEMENT IN
THE GFS AND ECMWF WITH THE EVOLUTION OF THIS SYSTEM...FINALLY
PUSHING THE UPPER TROUGH THROUGH BEGINNING LATE TUESDAY...AND THUS
THE FRONT FINALLY STARTS MOVING OUT AT THAT TIME.

&&

.FIRE WEATHER...

DRY DEWPOINTS PERSIST NORTH OF A BOUNDARY STALLED ACROSS THE AREA.
WITH WEST TO NORTHWESTERLY FLOW...ALBEIT WEAK...ACROSS THE AREA
TO THE NORTH OF THIS BOUNDARY...DOWNSLOPING CONDITIONS IN
NORTHEAST GEORGIA WILL EXACERBATE THE DRY CONDITIONS. HUMIDITIES
WILL DROP TO 25% OR BELOW FOR SEVERAL HOURS THIS AFTERNOON THUS
HAVE ISSUED A RED FLAG WARNING FOR AN AREA SIMILAR TO YESTERDAY...
SLIGHTLY LARGER. WITH MOISTURE RETURNING TO THE AREA OVER THE NEXT
COUPLE OF DAYS...DANGEROUS FIRE WEATHER CONDITIONS ARE NOT
ANTICIPATED AFTER TODAY.

&&

.AVIATION...
A DRY AND STABLE AIRMASS REMAINS IN PLACE...RESULTING IN VFR
CONDITIONS THAT ARE EXPECTED TO PERSIST THROUGH MOST OF THIS
FORECAST PERIOD. MAY SEE A FEW HIGH CU DURING MAX HEATING...BUT
MAINLY JUST A WIND FORECAST ONCE AGAIN. LATEST SURFACE ANALYSIS
SHOWS A WEAK SURFACE TROUGH BETWEEN ATL AND MCN AND A WEAK SURFACE
RIDGE NEAR WEST VA. THE RESULTING WEAK GRADIENT WILL MAKE IT
DIFFICULT TO NAIL DOWN WIND DIRECTIONS THRU THE MORNING. LEANING
TOWARD STARTING OUT WITH A LIGHT NW DIRECTION THIS MORNING...BUT
WOULD NOT BE SURPRISED TO SEE A VERY LIGHT BRIEF NE COMPONENT.
OTHERWISE...EXPECT WINDS TO BECOME MORE SW BY THE AFTERNOON. WIND
SPEEDS WILL BE UNDER 10KTS...AND WILL START OUT 3-5KTS THRU THE
MORNING...THEN COULD SEE SOME 7-9KTS DURING THE AFTERNOON. ANY
ISOLATED CONVECTION THAT MIGHT DEVELOP THIS AFTERNOON SHOULD BE WELL
SOUTH OF THE ATLANTA AREA AIRPORTS AND MORE ALONG OR SOUTH OF A CSG
TO MCN LINE. HAVE A SLIGHT CONCERN THAT ANY THUNDERSTORMS THAT DO
DEVELOP SOUTH COULD TRACK NORTHWARD DURING THE MID-LATE EVENING TO
OVERNIGHT HOURS AS THE SW FLOW DEEPENS AND BEGINS TO ADVECT DEEPER
MOISTURE/INSTABILITIES NORTHWARD TOWARD THE ATLANTA AIRPORTS. WILL
HAVE TO WATCH FOR THIS POTENTIAL THREAT IN LATER FORECASTS. /39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          97  66  93  67  89 /  10   5  20  20  30
ATLANTA         93  69  90  68  86 /  10   5  20  20  30
BLAIRSVILLE     89  58  86  59  82 /  10   5  20  20  30
CARTERSVILLE    93  61  88  63  87 /  10   5  20  20  30
COLUMBUS        96  71  92  70  89 /  10  10  30  20  30
GAINESVILLE     93  67  90  67  85 /  10   5  20  20  30
MACON           97  68  94  69  91 /  10  10  20  20  30
ROME            93  64  90  67  89 /  10   5  20  20  30
PEACHTREE CITY  93  65  90  66  87 /  10  10  20  20  30
VIDALIA         96  70  94  69  91 /  10  10  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 9 PM EDT THIS EVENING FOR
THE FOLLOWING ZONES: BANKS...BARROW...CLARKE...GREENE...
JACKSON...MADISON...OCONEE...OGLETHORPE...TALIAFERRO...WARREN...
WILKES.

&&

19/TDP
Hazardous weather outlook, Jun 25, 5:42 AM EDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 AM EDT WED JUN 25 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
542 AM EDT WED JUN 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED OVER PORTIONS OF EAST
CENTRAL GEORGIA THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS
ARE POSSIBLE OVER SOUTH CENTRAL GEORGIA LATE THIS AFTERNOON.

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE ALOFT WILL RESULT IN MOSTLY DRY CONDITIONS
ACROSS THE AREA AGAIN TODAY. A WEAK SURFACE TROUGH WILL REMAIN
STALLED ACROSS SOUTH CENTRAL GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WILL BE DANGEROUS FIRE WEATHER CONDITIONS OVER
THE AREA...GENERALLY NORTHEAST OF A LINE FROM HOMER TO WINDER TO
GREENSBORO TO WARRENTON...AND BETWEEN NOON AND 9 PM. ANY HAZARD
ASSOCIATED WITH ISOLATED THUNDERSTORMS WOULD BE OCCASIONAL CLOUD TO
GROUND LIGHTNING.

.DISCUSSION...
DRY CONDITIONS ARE EXPECTED THIS AFTERNOON AS RELATIVE HUMIDITIES
FALL TO 20 TO 25 PERCENT FOR SEVERAL HOURS ALONG WITH WINDS OF 5 TO
10 MPH. THE DRY AIR COMBINED WITH LOW FUEL MOISTURES WILL CREATE
DANGEROUS FIRE WEATHER CONDITIONS...MAINLY OVER PORTIONS OF EAST
CENTRAL GEORGIA. A WEAK SURFACE TROUGH ACROSS SOUTH CENTRAL GEORGIA
MAY PROVIDE ENOUGH FOCUS FOR ISOLATED THUNDERSTORMS DURING MAX
HEATING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH AND
CENTRAL GEORGIA ON THURSDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE
FOR ALL OF NORTH AND CENTRAL GEORGIA ON FRIDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 25, 1:29 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 PM EDT WED JUN 25 2008

GAZ104-105-251800-
129 PM EDT WED JUN 25 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN SUMTER AND DOOLY
COUNTIES UNTIL 200 PM EDT...

AT 123 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DRAYTON THE THUNDERSTORM WAS NEARLY
STATIONARY.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SUMTER AND DOOLY COUNTIES...INCLUDING THE
CITIES OF METHVINS...DRAYTON AND LILLY. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 1:49 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
149 PM EDT WED JUN 25 2008

GAZ097-251815-
149 PM EDT WED JUN 25 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN LAURENS COUNTY
UNTIL 215 PM EDT...

AT 144 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF DUDLEY...MOVING NORTHEAST AT
4 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS LAURENS COUNTY...INCLUDING THE CITIES OF
MONTROSE...EAST DUBLIN...DUDLEY...DUBLIN AND BREWTON. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 2:01 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT WED JUN 25 2008

GAZ108-251830-
201 PM EDT WED JUN 25 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN WILCOX COUNTY
UNTIL 230 PM EDT...

AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OWENSBORO...MOVING NORTH AT 3 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WILCOX COUNTY...INCLUDING THE CITIES OF
OWENSBORO...BROWNING...ROCHELLE...PITTS AND ABBEVILLE. RESIDENTS IN
THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
Special weather statement, Jun 25, 2:05 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EDT WED JUN 25 2008

GAZ105-251830-
205 PM EDT WED JUN 25 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN DOOLY COUNTY UNTIL
230 PM EDT...

AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LILLY...MOVING EAST AT 9 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS DOOLY COUNTY...INCLUDING THE CITIES OF
LILLY...DOOLING...BYROMVILLE...VIENNA...PINEHURST AND UNADILLA.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:37 PM EDTSevere Thunderstorm WarningFFCDooly8 min
Jun 25, 2:17 PM EDTSevere Thunderstorm WarningFFCDooly22 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.